# SDR ACE060204

- Difficulty date: June 2, 2004
- Submitted: June 3, 2004
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 41,316 hours, 36,352 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Contaminated
- Location: Mlg
- Part time: 25 hours, 21 cycles
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR DID NOT EXTEND WHEN HANDLE WAS SELECTED DOWN.  ALTERNATE HAND PUMP EXTENSION PERFORMED, FERRY WITH GEAR DOWN FOR REPLACEMENT OF MS24171D1 POWER PACK RELAY (CONTAMINATED WITH WATER).
